Optimal dividends in the dual model under transaction costs

Erhan Bayraktar, Andreas E. Kyprianou, Kazutoshi Yamazaki

Research output: Contribution to journalArticlepeer-review

41 Citations (SciVal)


We analyze the optimal dividend payment problem in the dual model under constant transaction costs. We show, for a general spectrally positive Lévy process, an optimal strategy is given by a (c1, c2) -policy that brings the surplus process down to c1 whenever it reaches or exceeds c2 for some 0 ≤ c1 < c2. The value function is succinctly expressed in terms of the scale function. A series of numerical examples are provided to confirm the analytical results and to demonstrate the convergence to the no-transaction cost case, which was recently solved by Bayraktar et al. (2013).
Original languageEnglish
Pages (from-to)133-143
Number of pages11
JournalInsurance, Mathematics and Economics
Issue number1
Publication statusPublished - 1 Jan 2014


Dive into the research topics of 'Optimal dividends in the dual model under transaction costs'. Together they form a unique fingerprint.

Cite this